ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** Because of the effect of COVID-19, This meeting change to online held. ***





Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Kyoichi Saito (NHK)
Secretary Kohei Kambara (NHK), Satoshi Izumida (NTV), Masayoshi Fukumoto (NEC), Mikihiro Ouchi (Panasonic)
Secretary Kenji Sugiyama (Seikei Univ.), Tomohiro Seki (Nihon Univ.), Hiroyuki Takesue (Hitachi Kokusai Electric), Toshihiro Kojima (Fuji Television), Hajime Saito (TV Tokyo)

IEEE Broadcast Technology Society Japan Chapter (IEEE-BT) [schedule] [select]

Conference Date Fri, Jul 31, 2020 10:30 - 17:20
Topics Broadcast Operating, Transmission & Reception, Program creation, Broadcast master control , etc 
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on BCT.

  10:00-10:30 Reception ( 30 min. )
  10:30-10:40 Opening Chairman greetings ( 10 min. )
Fri, Jul 31 AM  Session1
10:40 - 12:20
(1) 10:40-11:05 Evaluation of Sensation of Realness by Paired Comparison of High Resolution HDR Images Kosuke Nomura, Kenichiro Masaoka, Yuichi Kusakabe (NHK)
(2) 11:05-11:30 Study on Network Configuration to Realize Delay Requirement for Remote Production Junichiro Kawamoto, Ryo Shirato, Tomofumi Koyama, Masahiro Kawaragi, Takuya Kurakake, Kyoichi Saito (NHK)
(3) 11:30-11:55 Development of a Software-Based Master Control System for Advanced Integrated Broadcast - Broadband Services Hiroyasu Nagata, Yuki Kawamura, Yuki Yamakami, Tomoya Kusunoki, Koichiro Imamura, Kyoichi Saito (NHK R&D)
(4) 11:55-12:20 Development of automatically generated subtitle service utilizing speech recognition Kenji Sugihara, Masanori Ohsaki (TV TOKYO), Keisuke Handa (TV TOKYO Communications)
  12:20-13:20 Lunch Break ( 60 min. )
  13:20-13:30 Afternoon Session ( 10 min. )
Fri, Jul 31 PM  Session2
13:30 - 14:45
(5) 13:30-13:55 A Study on Layered Division Multiplexing of Next Generation Terrestrial Broadcasting to the Data and Pilot Symbols under ISDB-T Tomohiro Takaya (TUS), Akira Nakamura (Kanagawa Univ.), Makoto Itami (TUS)
(6) 13:55-14:20 Transmission Performance Evaluation of an Advanced ISDB-T
-- Non-uniform constellation performance in an echo channel --
Shingo Asakura, Takuya Shitomi, Kohei Kambara, Masahiro Okano, Kenichi Tsuchida (NHK)
(7) 14:20-14:45 Transmission Performance Evaluation of an Advanced ISDB-T
-- Fixed Reception Performance of Bit-Interleave Coded Modulation --
Takuya Shitomi, Shingo Asakura, Tomoaki Takeuchi, Tsuyoshi Nakatogawa, Masahiro Okano, Kenichi Tsuchida (NHK)
  14:45-14:55 Break ( 10 min. )
Fri, Jul 31 PM  Session3
14:55 - 16:10
(8) 14:55-15:20 Performance Evaluation of an Advanced ISDB-T
-- Comparison with Fixed Reception Performance of Current ISDB-T --
Akihiko Sato, Shogo Kawashima, Takuya Shitomi, Noriyuki Shiari, Tsuyoshi Nakatogawa, Masahiro Okano, Kenichi Tsuchida (NHK)
(9) 15:20-15:45 Transmission Performance Evaluation of an Advanced ISDB-T
-- Fixed Reception Performance of Practical Field Trials --
Noriyuki Shirai, Shogo Kawashima, Akihiko Sato, Takuya Shitomi, Tsuyoshi Nakatogawa, Masahiro Okano, Kenichi Tsuchida (NHK)
(10) 15:45-16:10 Transmission Performance Evaluation of an Advanced ISDB-T
-- Evaluation of Mobile Reception --
Hiroaki Miyasaka, Tomoaki Takeuchi, Masahiro Okano, Kenichi Tsuchida (NHK)
  16:10-16:20 Break ( 10 min. )
Fri, Jul 31 PM  Session4
16:20 - 17:20
(11) 16:20-16:45 Trancemission Performance Evaluation of an Advanced ISDB-T
-- Fixed Reception Performance in SFN Environment --
Shogo Kawashima, Tomoya Ijiguchi, Shingo Asakura, Tomoaki Takeuchi, Kohei Kambara, Masahiro Okano, Kenichi Tsuchida (NHK)
(12) 16:45-17:10 Transmission Performance Evaluation of an Advanced ISDB-T
-- Simulation Results of Coded SFN --
Tomoya Ijiguchi, Shingo Asakura, Kohei Kambara, Masahiro Okano, Kenichi Tsuchida (NHK)
  17:10-17:20 Closing ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-BT IEEE Broadcast Technology Society Japan Chapter (IEEE-BT)   [Latest Schedule]
Contact Address  


Last modified: 2020-07-20 23:38:53


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to IEEE-BT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan